Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 385-390
http://dx.doi.org/10.1155/S016117128900044X

Kelvin principle for a class of singular equations

1Faculty of Science, University of Ankara, Besevler, Ankara, Turkey
2Department of Mathematics, Florida State University, Tallahassee 32306, Florida, USA

Received 7 September 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah Altin and Eutiquio C. Young, “Kelvin principle for a class of singular equations,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 385-390, 1989. https://doi.org/10.1155/S016117128900044X.